# SDR NOCA18106

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0117
- Condition: Unwanted Deploy
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A DEPLOYED DOOR L4 SLIDE BY ACCIDENT, SLIDE STARTED TO UNRAVEL BUT BOTTLE DID NOT BLOW.  REMOVED AND REPLACED DOOR L4 SLIDE ASSY PER MM 25-66-01.  REMOVED AND REPLACED DOOR L4 DOOR ASSIST BOTTLE PER MM 52-11-30, OPS CHECKS NORMAL.
